# SDR AALA2020080329019

- Difficulty date: July 28, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 11,877 hours, 4,525 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Condition: Delaminated
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS L1 WINDSHIELD HAS AREA OF DELAMINATION LONGER THAN 2 INCHES ALONG THE BOTTOM CENTER EDGE. ** SUPPLEMENTAL REPORT: REPLACED L1 WINDSHIELD. ** (CLOSED)
